Proceedings of the Japan Academy

Relations among topologies on Riemann surfaces, II

Zenjiro Kuramochi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 457-462.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523288

Digital Object Identifier
doi:10.3792/pja/1195523288

Mathematical Reviews number (MathSciNet)
MR0156962

Zentralblatt MATH identifier
0112.30902

Subjects
Primary: 47.30

Citation

Kuramochi, Zenjiro. Relations among topologies on Riemann surfaces, II. Proc. Japan Acad. 38 (1962), no. 8, 457--462. doi:10.3792/pja/1195523288. https://projecteuclid.org/euclid.pja/1195523288


Export citation

See also

  • Part I: Zenjiro Kuramochi. Relations among topologies on Riemann surfaces, I. Proc. Japan Acad., Volume 38, Number 7 (1962), 310--315.
  • Part III: Zenjiro Kuramochi. Relations among topologies on Riemann surfaces, III. Proc. Japan Acad., Volume 38, Number 8 (1962), 463--467.
  • Part IV: Zenjiro Kuramochi. Relations among topologies on Riemann surfaces, IV. Proc. Japan Acad., Volume 38, Number 8 (1962), 468--472.